# SDR HALA20240923164

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 42,277 hours, 6,596 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Punctured
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING INSTALLATION OF APU FUEL FILTER PER T/C 330-493100-01-3 FOUND AIR SURGE DUCT WITH A HOLE. REMOVED AND REPLACED AIR SURGE DUCT PER AMM 49-51-52-400-801-A. OPS TEST GOOD. LEAK CHECK GOOD. OK FOR SERVICE.
